# SDR COMA0660395

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 30,585 hours, 28,947 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5977 - JUST PRIOR TO ROTATION FROM CVG THE A/C SHIFTED SHARPLY TO THE LEFT.  A/C RETURNED TO CVG WITHOUT INCIDENT.  INSPECTED A/C TO INCLUDE TIRES AND BRAKES, NO DEFECTS FOUND.
